# SDR CA140221019

- Difficulty date: January 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE ADAPT HEAT 1 CAUTION LIGHT ILLUMINATED UPON SELECTION OF ANTI-ICE SYSTEMS TO ON.  IT WAS NOTED THAT THE ENGINE INTAKE ADAPTER HEATER ADVISORY LIGHT HAD NOT ILLUMINATED.  ALL ENGINE INDICATIONS NORMAL.  QRH CHECKLIST COMPLETED AND DECISION TO RETURN TO BASE.  NORMAL APPROACH AND LANDING. FOUND "INTAKE LIP HEATER, ENG 1" 115 VAC CIRCUIT BREAKER TRIPPED ON ARRIVAL.  LT ENGINE ADAPT HEATER FAIL IN CDS.  CARRIED OUT VISUAL INSPECTION OF NR 1 INTAKE HEATER ADAPTOR, NO DEFECTS EVIDENT.  CARRIED OUT RESISTANCE CHECK OF BOTH HEATER ELEMENTS FROM RELAY 3000-K3 TO EARTH BOTH 11.6 OHMS.  CARRIED OUT OP TEST OF NR 1 INTAKE HEATER, NO DEFECTS EVIDENT IAW FIM 30-20-00, TR 30-069.  NR 1 ENGINE LIP 115VAC CB TRIPPED OUT IN FLIGHT, WIRING CHECKS FOUND NO ISSUES.  REPLACED NR 1 ENG INTAKE LIP HEATER CIRCUIT BREAKER WITH NEW ITEM. REFER WDM 20-25-00.  REMOVED CB TO BE TAGGED AND PLACED INTO QUARANTINE.  NR 1 ENGINE LIP HEATER CB REPLACED IAW AMM 24-00-00.
